

Publisher: Cambridge University Press
E-ISSN: 1943-5886|35|2|210-216
ISSN: 0022-4812
Source: The Journal of Symbolic Logic, Vol.35, Iss.2, 1970-06, pp. : 210-216
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In [8] S. J. Maslov gives a positive solution to the decision problem for satisfiability of formulas of the form
Related content


An improved prenex normal form1
The Journal of Symbolic Logic, Vol. 27, Iss. 3, 1962-09 ,pp. :


A conjunctive normal form for S3.5
The Journal of Symbolic Logic, Vol. 34, Iss. 2, 1969-07 ,pp. :


Omitting types of prenex formulas
The Journal of Symbolic Logic, Vol. 32, Iss. 1, 1967-06 ,pp. :

